# SDR AALA202102179001

- Difficulty date: February 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 21,031 hours, 5,993 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Auto Flt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ABORTED TAKE OFF DUE TO AUTO FLIGHT AUTO THROTTLE OFF ELECTRONIC CENTRALIZED AIRCRAFT MONITOR CAUTION. PERFORMED AUTO FLIGHT SYSTEM BITE TEST PER AMM 22-96-00-710-001 TEST PASSED. NO FAULTS FOUND PER TSM 22-00-00-810-801-A.
